Alert archive / Louisiana / Flash Flood Warnings in 2017
Flash Flood Warning 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Apr 3, 2017, 12:39 AM CDT for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 12:39 AM CDT (05:39 UTC)
- Expired
- Apr 3, 2017, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 109 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2242 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 14.7
The text
As transmitted.
760
WGUS54 KLCH 030539
FFWLCH
LAC001-039-097-031130-
/O.NEW.KLCH.FF.W.0012.170403T0539Z-170403T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1239 AM CDT MON APR 3 2017
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Southeastern Evangeline Parish in central Louisiana...
Acadia Parish in southwestern Louisiana...
St. Landry Parish in central Louisiana...
* Until 630 AM CDT
* At 1237 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
fell earlier today and an additional rainfall of 2 to 4 inches
will be possible as a band of storms crosses the area overnight.
Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Opelousas, Crowley, Eunice, Rayne, Church Point, Iota, Krotz
Springs, Leonville, Arnaudville, Melville, Mermentau, Palmetto,
Bayou Current, Morrow, Evangeline, Sunset, Port Barre, Washington,
Grand Coteau and Morse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3053 9174 3036 9203 3038 9205 3036 9208
3033 9209 3027 9218 3024 9218 3021 9225
3018 9225 3010 9234 3011 9261 3020 9259
3021 9261 3046 9261 3066 9220 3085 9223
3084 9180 3082 9181 3078 9177 3071 9173
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 8:52 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 2, 8:52 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
852 PM CDT Sun Apr 2 2017
.DISCUSSION...
Large MCS continues across inland SE TX/C LA this evening, with
flood warnings continuing for 5-8" of rainfall. KLCH dual pole
precip shows isolated amounts 10" but radar a little on the warm
bias this evening. SPC lowered risk to enhanced over C and SC LA,
as well as issued TORNADO Watch 113 until 2 am. This is mainly
for a band of thunderstorms is expected to reorient more north-
south and begin to progress eastward over the watch area tonight,
offering damaging gusts and the risk for embedded tornadoes. The
potential still exists for tornadic supercells ahead of the line
as well.
Several adjustments were made to QPF values this evening and
overnight, along with pops for current trends.
Tidal surge from the southerly winds have pushed water up the
Sabine/Calcasieu rivers, with tidal readings in Lake Charles
~3-3.3 Feet MLLW this evening, which is over 2 feet above
astronomical tide prediction. Similiar readings along Sabine Lake
at Rainbow Bridge and Port Arthur holding at 3 feet MLLW. Have
extended the area for the coastal flood advisory to include Orange
County and Calcasieu Parish.
DML
&&
.PREV DISCUSSION... /issued 334 PM CDT Sun Apr 2 2017/
DISCUSSION...Forecast area under an unusually active and very
dangerous weather pattern. Numerous showers and thunderstorms
ongoing with most strong and a few severe. A more linear line
extends northeast to southwest over southeast Texas and watching
this area closely for a potential flash flood warning as storms
continue to train. Tornado watch 110 has now been extended south
to the interstate 10 corridor and encompasses all of Louisiana
into east Texas. All severe weather modes will remain in place
through the remainder of the afternoon and into the evening. This
includes tornadoes, damaging wind gusts and hail. Flooding rains
will also remain a threat.
A PDF (Particularly Dangerous Situation) was issued with tornado
watch 110 was issued by the Storm Prediction Center. Included was
"Numerous tornadoes and several intense tornadoes expected.
Widespread large hail and scattered very large hail events to 3
inches in diameter likely. Widespread damaging wind gusts to 70
mph likely."
Rain chances will end west to east as the night progresses with
increasingly vertically stacked low pressure tracking northeast
across north Texas into Oklahoma advancing a cold front across
the area. Sharply drier air will then follow. Next frontal passage
arrives Tuesday night into early Wednesday. Limited moisture and
lift to work with so rain chances remain slim at this time. We
will see a sharp decrease in temps with FROPA that will be
maintained through the remainder of the week.
MARINE...Strong and gusty southeast winds will gradually diminish
overnight as strong low pressure advances northeast from Texas an
an associated cold front advances across the northwest gulf. With
passage of the front, winds will trend more westerly while any
lingering showers and thunderstorms ending.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 65 79 58 84 / 100 10 0 0
LCH 65 79 63 83 / 90 10 0 0
LFT 69 81 61 84 / 90 20 0 0
BPT 62 80 63 82 / 70 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 AM CDT Monday for LAZ027>033-041>045-
052>055-073-074.
Coastal Flood Advisory until 1 AM CDT Monday for LAZ041-052>055-
073-074.
Wind Advisory until 1 AM CDT Monday for LAZ041>045-052>055-073-
074.
TX...Flash Flood Watch until 7 AM CDT Monday for TXZ180-201-215-216-
259>262.
Coastal Flood Advisory until 1 AM CDT Monday for TXZ215-216.
Wind Advisory until 1 AM CDT Monday for TXZ201-215-216-261-262.
GM...Small Craft Advisory until 7 AM CDT Monday for GMZ430-432-435-
450-452-455-470-472-475.
&&
PUBLIC...08Hazardous weather outlook, Apr 2, 1:56 PM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
156 PM CDT Sun Apr 2 2017
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
031900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
156 PM CDT Sun Apr 2 2017
This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.
.DAY ONE...This Afternoon and Tonight
The NWS Storm Prediction Center has issued a
* Tornado Watch for portions of
Central and Northern Louisiana
West-central Mississippi
East Texas
* Effective this Sunday afternoon and evening from 135 PM until
900 PM CDT.
...THIS IS A PARTICULARLY DANGEROUS SITUATION...
* Primary threats include...
Numerous tornadoes and several intense tornadoes expected
Widespread large hail and scattered very large hail events to 3
inches in diameter likely
Widespread damaging wind gusts to 70 mph likely
SUMMARY...A dangerous combination of parameters suggests that
tornadoes will occur over parts of east TX, northern and central LA,
and eastern MS this afternoon and evening. Strong tornadoes are a
concern.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Another upper disturbance will move into the Central Plains by
the middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. No severe weather is anticipated.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed today and tonight.
GMZ430-432-435-450-452-455-470-472-475-031900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
156 PM CDT Sun Apr 2 2017
This Hazardous Weather Outlook is for portions of Gulf of Mexico.
.DAY ONE...This Afternoon and Tonight
Minor coastal flooding is expected for today as moderate to strong
southerly winds will bring much higher than normal tides to the
coast.
A Small Craft Advisory is in effect for the bays, nearshore and
offshore waters. Mariners should also be aware that scattered to
numerous thunderstorms are forecasted. Frequent lightning,
torrential rain and gusty and potentially damaging winds may also
accompany the storms.
Mariners are highly urged to monitor weather conditions today and
tonight. Be sure to have a means to obtain weather and warning
information quickly.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Winds will diminish on Monday.
Another upper disturbance will move into the Central Plains by the
middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. At this time, no hazardous weather is
expected, but the passage of a cold front will bring moderate to
strong offshore flow.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.In the hours before
Local storm report, Apr 2, 9:40 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
940 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM FLASH FLOOD ALEXANDRIA 31.29N 92.46W
04/02/2017 RAPIDES LA PUBLIC
SEVERAL STREETS FLOODED.
&&Local storm report, Apr 2, 9:56 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
956 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD 1 SSW ALEXANDRIA 31.28N 92.47W
04/02/2017 RAPIDES LA PUBLIC
REPORT OF WATER IN HOMES.
&&Local storm report, Apr 2, 10:13 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1013 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 2 E FORT POLK 31.05N 93.18W
04/02/2017 M9.30 INCH VERNON LA ASOS
EVENT RAINFALL TOTAL AS OF 10 PM CDT AT THE KPOE, FORT
POLK ASOS SITE.
&&
JRUALocal storm report, Apr 2, 10:15 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1015 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 2 NW FULLERTON 31.01N 93.00W
04/02/2017 M9.74 INCH VERNON LA ASOS
RAINFALL EVENT TOTAL AS OF 10 PM CDT FOR THE KBKB,
FULLERTON, LOUISIANA ASOS SITE.
&&
JRUALocal storm report, Apr 2, 10:16 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL MORSE 30.12N 92.50W
04/02/2017 E1.00 INCH ACADIA LA PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL IN MORSE
0832 AM HAIL RAYNE 30.24N 92.27W
04/02/2017 E1.00 INCH ACADIA LA PUBLIC
SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL IN RAYNE.
0835 AM HAIL DUSON 30.23N 92.19W
04/02/2017 E1.00 INCH LAFAYETTE LA PUBLIC
SOCIAL MEDIA PICTURE OF QUARTER SIZE HAIL IN DUSON.
0848 AM HAIL LAFAYETTE 30.22N 92.03W
04/02/2017 E1.00 INCH LAFAYETTE LA BROADCAST MEDIA
REPORT OF QUARTER SIZE HAIL FROM MEDIA SOURCE.
0855 AM HAIL LAFAYETTE 30.22N 92.03W
04/02/2017 E1.25 INCH LAFAYETTE LA PUBLIC
SOCIAL MEDIA REPORT AND VIDEO OF APPROXIMATELY
HALF-DOLLAR SIZE HAIL
0949 AM TORNADO 3 E BREAUX BRIDGE 30.28N 91.85W
04/02/2017 F1 ST. MARTIN LA LAW ENFORCEMENT
*** 2 FATAL *** MOBILE HOME WAS BLOWN OFF OF ITS
FOUNDATION AND DESTROYED. MOTHER AND DAUGHTER INSIDE WERE
KILLED. SUVREY CONFIRMS EF1 TORNADO WITH 100 MPH WINDS.
0153 PM TORNADO 2 N FOREST HILL 31.08N 92.52W
04/02/2017 RAPIDES LA LAW ENFORCEMENT
911 CENTER REPORTS A TORNADO JUST NORTH OF FOREST HILL.
0210 PM HAIL ALEXANDRIA 31.29N 92.46W
04/02/2017 M1.00 INCH RAPIDES LA PUBLIC
REPORT VIA NWS SHV AT OLD AFB.
0212 PM TORNADO ALEXANDRIA 31.29N 92.46W
04/02/2017 RAPIDES LA PUBLIC
REPORT OF ROOF OFF ON DORCHESTER STREET. TREES DOWN
AROUND MILDRED AVENUE. FLYING METAL REPORTED NEAR
DEBARGES ON HALSEY STREET.
0234 PM TORNADO BALL 31.42N 92.41W
04/02/2017 RAPIDES LA TRAINED SPOTTER
NWS SPOTTER REPORTS TORNADO NEAR BALL.
0247 PM HAIL CROWLEY 30.21N 92.38W
04/02/2017 E1.00 INCH ACADIA LA PUBLIC
PUBLIC POSTED PHOTO OF QUARTER SIZED HAIL IN CROWLEY.
0249 PM TSTM WND DMG 1 SE JASPER 30.91N 93.98W
04/02/2017 JASPER TX PUBLIC
LARGE OAK TREE UPROOTED VIA FACEBOOK.
0300 PM HAIL 1 N BUNA 30.46N 93.96W
04/02/2017 M0.88 INCH JASPER TX EMERGENCY MNGR
0305 PM HAIL BRANCH 30.35N 92.27W
04/02/2017 E1.00 INCH ACADIA LA FIRE DEPT/RESCUE
BRANCH FIRE DEPARTMENT REPORTED QUARTER SIZE HAIL.
0324 PM HAIL 6 NE ALEXANDRIA 31.35N 92.39W
04/02/2017 E1.00 INCH RAPIDES LA PUBLIC
REPORT OF QUARTER SIZE HAIL FROM MILITARY BASE IN
PINEVILLE.
0650 PM FLASH FLOOD SLAGLE 31.20N 93.13W
04/02/2017 VERNON LA LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS NUMEROUS ROADS IMPASSABLE ACROSS
THE PARISH. SOME OF THE ROADS ARE HWY 8 FROM SLAGLE TO
SIMPSON AND HWY 111 1/4 MILE SOUTH OF COLD SPRING.
0736 PM FLASH FLOOD 8 NNE SOUR LAKE 30.25N 94.36W
04/02/2017 HARDIN TX MESONET
STREAM GAUGE SHOWS FLASH FLOODING ON BLACK CREEK.
0843 PM FLASH FLOOD 2 W KOUNTZE 30.37N 94.35W
04/02/2017 HARDIN TX DEPT OF HIGHWAYS
WATER OVER FM 1293 WEST OF KOUNTZE
0930 PM FLASH FLOOD BALL 31.42N 92.41W
04/02/2017 RAPIDES LA PUBLIC
PARADISE ROAD FLOODING IN THE BALL AREA.
0939 PM FLASH FLOOD ALEXANDRIA 31.29N 92.46W
04/02/2017 RAPIDES LA PUBLIC
SEVERAL STREETS FLOODED.
0955 PM FLASH FLOOD 1 SSW ALEXANDRIA 31.28N 92.47W
04/02/2017 RAPIDES LA PUBLIC
REPORT OF WATER IN HOMES.
1000 PM HEAVY RAIN 2 E FORT POLK 31.05N 93.18W
04/02/2017 M9.30 INCH VERNON LA ASOS
EVENT RAINFALL TOTAL AS OF 10 PM CDT AT THE KPOE, FORT
POLK ASOS SITE.
1000 PM HEAVY RAIN 2 NW FULLERTON 31.01N 93.00W
04/02/2017 M9.74 INCH VERNON LA ASOS
RAINFALL EVENT TOTAL AS OF 10 PM CDT FOR THE KBKB,
FULLERTON, LOUISIANA ASOS SITE.
&&
JRUALocal storm report, Apr 2, 11:10 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1110 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLASH FLOOD PICKERING 31.03N 93.27W
04/02/2017 VERNON LA BROADCAST MEDIA
PICTURES OF VEHICLES SUBMERGED IN WATER.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:02 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 43 min |
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 35 min |
| Apr 2, 7:28 PM CDT | Special Weather Statement | LCH | Rapides | 32 min |
| Apr 2, 7:34 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 26 min |
| Apr 2, 8:04 PM CDT | Special Weather Statement | LCH | Rapides, Vernon | 41 min |
| Apr 2, 8:36 PM CDT | Special Weather Statement | LCH | Beauregard | 39 min |
| Apr 2, 8:59 PM CDT | River Flood Warning | LCH | Vernon | 5 days |
| Apr 2, 8:59 PM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 8 days |
| Apr 2, 9:09 PM CDT | Special Weather Statement | LCH | Rapides | 51 min |
| Apr 2, 9:27 PM CDT | Special Weather Statement | LCH | Beauregard | 48 min |
| Apr 2, 9:28 PM CDT | Areal Flood Advisory | LCH | Calcasieu, Jefferson Davis | 2 hr |
| Apr 2, 9:49 PM CDT | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Apr 2, 10:04 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides | 2 hr |
| Apr 2, 10:20 PM CDT | River Flood Warning | LCH | Calcasieu | 70 hr |
| Apr 2, 10:20 PM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| Apr 2, 11:29 PM CDT | River Flood Warning | LCH | Beauregard, Vernon | 53 hr |
| Apr 2, 11:32 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 118 min |
| Apr 3, 12:38 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 6 hr |
| Apr 3, 3:36 AM CDT | Small Craft Advisory | LCH | 3 hr | |
| Apr 3, 4:38 AM CDT | Special Weather Statement | LCH | St. Mary | 67 min |
| Apr 3, 6:22 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Evangeline, Lafayette and 3 more | 6 hr |
| Apr 3, 10:37 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Apr 3, 10:37 AM CDT | River Flood Warning | LCH | Allen | 8 days |
| Apr 3, 10:37 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 7 days |
| Apr 3, 10:37 AM CDT | River Flood Warning | LCH | Allen | 4 days |
| Apr 3, 10:37 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 72 hr |
| Apr 3, 1:02 PM CDT | Areal Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 12 hr |
Nearby
Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.